# SDR CKSA99009

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1182
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Mount
- Part number: 7200113
- Condition: Failed
- Location: Nr 2 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LT WING NR 2 SLAT SCREW JACK SHEARED OFF FROM UPPER MOUNT.  REMOVED NR 2 SLAT ACTUATOR IAW MM 27-81-00.  DURING INSPECTION, FOUND TORQUE TUBE O/B OF NR 2 SLAT ACTUATOR DAMAGED.  REMOVED AND REPLACED IAW MM 27-81-18.  SLAT ACTUATOR UPPER MOUNT RE-INSTALLED WITH NEW BOLTS IAW MM 27-81-27.  RE-INSTALLED NR 2 SLAT ACTUATOR IAW MM 27-81-21.  OPS CHECK SATISFACTORY IAW MM 27-81-00.  FOUND DURING ACCOMPLISHMENT OF SCHEDULED C-CHECK AT GAMCO, INC.  WORK CARD 57686, C-CHECK CARD 05-00-1001, NON-ROUTINE WORK CARD NR 1020.
